# SDR UALA2009112003624

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 24,859 hours, 11,140 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENG COMPRESSOR STALL, RTFL.  ACCOMPLISHED NR 2 ENG, INLET AND EXHAUST VISUAL INSP NO DEFECTS NOTED, CHECKED ALL CHIP DETECTORS IAW AMM, NO DEFECTS NOTED, ENG 2 REPLACED DUE TO MAX EGT REACHED AT 713.1C  DURING CLIMB POWER, BEYOND LIMITS.
